# SDR RMXA390549

- Difficulty date: August 25, 2011
- Submitted: August 27, 2011
- Operation: Air carrier
- Aircraft: N53963
- Make and model: Snias AS350B2
- Aircraft serial: 3963
- Aircraft time: 3,271 hours, 9,559 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,823 hours, 5,340 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 590008
- Part serial: 000050555
- Condition: Failed
- Location: Air Conditioner
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER COMPRESSOR FAILED, PILOT REPORTED ODORS IN COCKPIT.
